# SDR USAA2013121600002

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,340 hours, 29,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3097
- Condition: Leaking
- Location: R1 Door
- Part time: 40,155 hours, 15,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SEAL MISSING FROM PRESS GAUGE OF DOOR DAMPER.  REPLACED R1 DOOR DAMPER CYLINDER IAW A320 AMM 52-11-14.
